MAUDE Adverse Event Report: STRYKER GMBH 4.5MM PERIPHERAL SCREW - 24MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH 4.5MM PERIPHERAL SCREW - 24MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 5572-4524
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Tray, liner, baseplate, glenosphere and screws were removed, and anatomic head was placed on existing stem.Revision of left shoulder.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: please refer to h6 (device, component, method, result, and conclusion) codes.G1 (reporting contact) correction.Updates to d4 (catalog number, lot number, and the gtin).The reported event could be confirmed since the device was returned for evaluation and matches the alleged event.The returned devices were visually inspected.The peripheral screws and the center screw were found to be in good condition.Examination of the baseplate and glenosphere revealed that they were not centrally aligned; scratch marks on one side of the glenosphere indicate increased contact on that side, confirming misalignment.The screw holes of the baseplate showed damage and deformation, suggesting the screws rubbed against the holes during insertion.The humeral insert and humeral cup were found assembled, with a slight gap visible between their surfaces.The insert displayed uneven wear, indicating improper load transfer from the glenosphere to the insert.Uniform scratch marks were also observed on the humeral cup, which may have resulted from insertion or explantation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation, the pain may be associated with a misaligned glenosphere and baseplate; however, this and loosening cannot be confirmed without reviewing the patient¿s medical records, which are required to determine the root cause of the alleged event if any additional information is provided, the investigation will be reassessed.

Brand Name
4.5MM PERIPHERAL SCREW - 24MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22843271
Report Number0008031020-2025-01394
Device Sequence Number4849224
Product Code KWS
UDI-Device Identifier07613327098730
UDI-Public07613327098730
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5572-4524
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale